# SDR 08FDEA04651

- Difficulty date: October 31, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 771
- Aircraft time: 18,800 hours, 10,094 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A5397821820200
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR, FWD LOWER DOOR JAMB IS GOUGED.  FOUND TO BE OUT OF LIMITS PER SRM 53-17-12.  REPAIRED PER SRM 53-17-12.   TREATED ALL AREAS PER 51-21-10.  APPLY LUBRICANT CORROSION INHIBITOR PER 51-23-00.
